# SDR AALA20110630DFW01

- Difficulty date: June 30, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 60,415 hours, 31,306 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Valve
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LEFT ENGINE HIGH OIL TEMPERATURE INDICATION DURING CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE FUEL HEAT VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
